# SDR ABXA070379

- Difficulty date: November 6, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 40,310 hours, 42,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 99234843
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR PANEL 1B WAS CORRODED.  FABRICATED AND INSTALLED NEW PANEL IAW DC9 SRM 51-10-4.
